# SDR DXTA200500505

- Difficulty date: January 2, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 5,105 hours, 4,198 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER INITAL GEAR EXTENSION THERE WAS NO PRESSURE IN EITHER PILOT OR CO-PILOT BRAKE PEDALS, RECYCLING THE GEAR CORRECTED THE PROBLEM.  NO LIGHTS ILLUMINATED AFTER NORMAL LANDING CO-PILOTS BRAKES LOST PRESSURE AND WENT TO THE FLOOR.  CO-PILOTS BRAKES COULD BE PUMPED TO RESTORE BRAKE OPERATION.  TROUBLESHOT SYSTEM.  BLEED BRAKES, OPS CHECKED SATISFACTORY.  ALL WORK IAW CESSNA 560 MM 32-40-00.
